# SDR FDEA201811093271

- Difficulty date: November 9, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 66,584 hours, 27,610 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA38227
- Condition: None
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 AIR COND. COMPT. DOOR, STA. 496-525, HAS AN EXISTING DOUBLER ON TOP EDGE. EXISTING MAJOR REPAIR PREVIOUSLY INSTALLED PER SRM 52-10-00 FIG. 2, SHT. 2, VOL. 1.
